Unable to walk after 3 months of brain radiotherapy
My father aged 60 had a brain tumor of GBM type in 2000 around the left frontal lobe. He was operated and then underwent radiotherapy treatment for 30 days. Thereafter he lived a normal life and was taking eptoin 100 mg. After 11 years he was diagonised as having a recurrence brain tumor. He was operated and and then underwent radiotherapy treatment for 28 days. This time he was prescribed tomazolamide of 120 mg. However this time he got side effects like memory problems, balance problem. The surgeon said that this is due to radiation side-effects. The treatment got over in the month of May 2011. However 2 weeks earlier that is in August 2011 he got a fit. He was told to take Frisium 10 mg in addition to eptoin 100 mg. Presently he is unable to walk and has some loss of strenght on the right leg. Please let me know why he is unable to walk? Is there any treatment by which he can atleast walk without any support?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.